Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

What is the remedy for flatulence with stomach pain post medications for chest infection ?

hello doctor , my father is suffering from chest infection.he is very tried and suffering from severe body prescribed tablets like omol and augmentin .but now he has loss of appetite , body pain, and stomach pain on the right side because of gas trouble. his sugar level is 176.what to give for this gas trouble?
Asked On : Thu, 1 Mar 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi there,

Is your father a diabetic? How old is he? If the pain is really bad and if he is a diabetic , I would suggest him to visit his doctor.Otherwise,he could take OMEZ(omeprazole) 20mg once a day half an hour before food for 3 days. One chewable tablet of GELUSIL MPS as when he has gas trouble but not more than 3 tablets in a day . Meanwhile the loss of appetite could be due to the infection or because of the antibiotics. Give him good nutritious food and plenty of fluids. Wishing him a speedy recovery
Answered: Thu, 1 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor